MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 W/SA2.0 20 & DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 W/SA2.0 20 & DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FX438T
Medical Device Problem Codes Partial Blockage (1065); Infusion or Flow Problem (2964)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aesculap inc.(importer) is submitting this report on behalf of christoph miethke gmbh & co.Kg (manufacturer).Exemption number: e2017044.Manufacturing site evaluation: evaluation on-going.
 
Event or Problem Description
Country of complaint: (b)(6).It was reported that there is blockage in the valve.
 
Additional Manufacturer Narrative
The valve was returned using the returnkit and was inserted in an unknown liquid.When delivered for examination, the valve was at pressure level 2 cmh2o.A visual inspection was performed and there were no apparent deformations or other damage on the housing membrane.To check whether the valve was clogged, we performed a permeability test.This test is performed in a hydrostatic pressure difference of approximately 20 - 30 cmh2o.The test showed that the valve is permeable.The investigation showed the valve can be adjusted up and down in all pressure level range.To measure the brake release force, we equipped the valve with a brake force meter.Here, it is measured what force is applied to the housing must be exercised in order to release the rotor by the magnet integrated in the device.The braking function operated properly.The measurement of the braking force was within the expected specification.Based on our findings, we can identify the suspicions of "non-adjustability".However, we suspect that the deposits found in the valve may have temporarily affected the functionality.A defect of the valve can be excluded.No further actions are required.
 
Additional Manufacturer Narrative
Additional information - a2, a4, b5, d4 (exp.Date, udi), d6a, d6b, d7a, d8, d9, e2, e3, e4, h4 corrected information - b1, b2, g4 (pma/510k), h1.Investigation: visual inspection: slightly scratches on the housing could be detected.Permeability test: a permeability test has shown that the valve is permeable.Adjustment test: the valve was tested and is adjustable to all specified perssures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Result : based on our investigation, we are unable to substantiate the clinical claim of occlusion.At the time of our investigation, the valve was shown to be permeable.No further actions are required from our point of view.
 
Event or Problem Description
A comprehensive review of the open complaints in the system was performed.Although this event was properly assessed and reported, the follow-up was not submitted.Therefore, the results of the investigation will be submitted subsequently.

Brand Name
PROGAV 2.0 W/SA2.0 20 & DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam,, MO 14469
GM   14469
MDR Report Key7236118
Report Number3004721439-2018-00023
Device Sequence Number19135967
Product Code JXG
UDI-Device Identifier04041906137434
UDI-Public4041906137434
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX438T
Device Catalogue NumberFX438T
Device Lot Number20032800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/01/2018
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer12/21/2018
02/09/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date09/19/2019
08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age5 MO
Patient SexUnknown
Patient Weight7 KG